Previous |  Up |  Next


Title: On a conjugate semi-variational method for parabolic equations (English)
Author: Hlaváček, I.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 15
Issue: 1
Year: 1974
Pages: 43-45
Summary lang: English
Category: math
MSC: 35K05
MSC: 65N30
idZBL: Zbl 0331.65077
idMR: MR0411203
Date available: 2012-10-05T18:48:54Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_015-1974-1_11.pdf 369.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo